RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 2(422), Pages 3–54 (Mi umn9654)  

This article is cited in 2 scientific papers (total in 2 papers)

Groups of line and circle homeomorphisms. Metric invariants and questions of classification

L. A. Beklaryan

Central Economics and Mathematics Institute Russian Academy of Sciences

Abstract: An approach to a classification of groups of line and circle homeomorphisms is discussed, based on chains of inclusions and correspondences of group classes which are induced by various characteristics of the groups.
Bibliography: 60 titles.

Keywords: groups of line (circle) homeomorphisms, projectively invariant measures, amenability, free subgroups, growth of a group.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00768-а
Ministry of Education and Science of the Russian Federation НШ-5998.2012.1
This research was carried out with the support of the Russian Foundation for Basic Research (grant no. 12-01-00768-a) and the programme "Leading Scientific Schools" (grant no. НШ-5998.2012.1).


DOI: https://doi.org/10.4213/rm9654

Full text: PDF file (855 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:2, 203–248

Bibliographic databases:

UDC: 512.544.43
MSC: Primary 37E05, 37E10, 57M60; Secondary 20F05, 43A07
Received: 07.05.2014

Citation: L. A. Beklaryan, “Groups of line and circle homeomorphisms. Metric invariants and questions of classification”, Uspekhi Mat. Nauk, 70:2(422) (2015), 3–54; Russian Math. Surveys, 70:2 (2015), 203–248

Citation in format AMSBIB
\Bibitem{Bek15}
\by L.~A.~Beklaryan
\paper Groups of line and circle homeomorphisms. Metric invariants and questions of classification
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 2(422)
\pages 3--54
\mathnet{http://mi.mathnet.ru/umn9654}
\crossref{https://doi.org/10.4213/rm9654}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3353126}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RuMaS..70..203B}
\elib{http://elibrary.ru/item.asp?id=23421586}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 2
\pages 203--248
\crossref{https://doi.org/10.1070/RM2015v070n02ABEH004946}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000358073900001}
\elib{http://elibrary.ru/item.asp?id=23991317}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84937394015}


Linking options:
  • http://mi.mathnet.ru/eng/umn9654
  • https://doi.org/10.4213/rm9654
  • http://mi.mathnet.ru/eng/umn/v70/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Beklaryan, “Groups of line and circle diffeomorphisms. Criteria for almost nilpotency and structure theorems”, Sb. Math., 207:8 (2016), 1079–1099  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. L. A. Beklaryan, “Groups of line and circle homeomorphisms. Criteria for almost nilpotency”, Sb. Math., 210:4 (2019), 495–507  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:559
    Full text:113
    References:77
    First page:100

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020